# SDR SIMA20150430003

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 38,575 hours, 34,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTED SIGN ON THE AFT SIDE OF G2 GALLEY INOPERATIVE.  INSTALLED SERVICEABLE EMER LIGHT IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
